# SDR 95ZZZW789

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 2724043035
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION AT MSP, FOUND PASSENGER DOOR FRAME TO BE CRACKED.  REPAIRS WERE COMPLETED BY REPLACING FRAME SECTIONS P/N 27-24043-033 AND 27-24043-035.  REPAIRS WERE PERFORMED IAW FAC SRM 51-00-00 PARAGRAPH 5, 51-30-04, AND 51-40-01.  (W)
